Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

andy777

Veteran Member
  • Total Reviews

    0
  • Content Count

    86
  • Joined

  • Last visited

Community Reputation

0 Neutral

About andy777

  • Rank
    Junior Member
  1. Pika I would like to know where you got this information about vitamin C impairing your eye sight
  2. Their are products that you can use before your acne becomes severe. Go to your doctor and see if you can get tazorac. People have had success with this productin with mild to moderate acne. After that it is accutane. Oh an i almost forgot to mention, give dan's regimen a try...I
  3. thanks for the reply's guys, i know i should of made my second appoinment when i left the doctor's office. I will next time... i guess ill be adding an extra month to my course but oh well, i definately need to speak to her about the severity of my nosebleeds, it came to the point that blood was nearly pouring out of my nose, it sucked, and i was using vaseline everything i could think of... I am almost to the point that my lips are getting back to normal and the breakouts are reoccuring
  4. I have been taking vitamin E on accutane and the side effects aren't nearly as bad, I am taking about 1200 IU's a day... Also i work out often and do not get any joint pain. Yet my back gets sore more often it seems...
  5. I have not seen evidence of that. Not even my grandparents, aunts, uncles or even my parents had acne. But my sister and I do and many of my cousins also have acne. It seems to me that many more people nowadays have it then the generation before me.
  6. Accutane is a last resort. Give dan's regimen a try for awhile first. Is your acne cystic?
  7. In september i was prescribed 80mg of accutane, i took this for about 3 weeks when i started to get severe nosebleeds. It persisted for a week. I had to cut down on the accutane, I took 2 pills one day, and 1 pill the next day. Since i started doing that the nosebleeds have subsided. My 1 month prescription lasted me over a month because i weakend my dosage. Just as i ran out of accutane I made an appointment with my derm to get another prescription, but i just found out that i am going to have
  8. What a waste, smoking accutane? Like hendrix said, most of the tane went up in smoke, continue doing that and the accutane won't do anything for ya... Idiots these days
  9. I think vitamin E is worth taking, it has moisterized my body from the inside out. I no longer get horrible nose bleeds since i have been taking vitamin E.
  10. I was drinking a lot on my first month of tane, its now my second and i cut right back on drinking. It does have negative effects. I usually know my limit, but lately i went to around my limit and woke up horribly hung over much like Arapiza said
  11. GO, i am really doubting that accutane is giving your hot flashes since you have just started yesterday, you should notice side effects in a few weeks.
  12. i have noticed a difference also, and im thinking about slowing down with drinking until im done with this drug
  13. On my first course, i never seen a great improvement with my skin until i was damn near my 5th or 6th month. I found that talking about taking accutane helped me more than not telling any of my friends. When i was looking at my skin so much i was so upset that it wasn't helping me. but when a friend seen me a few months after i started taking the tane he told me my skin had gotten better. sometimes when your on it your expecting a miracle over night, and it doesn't work that way, for some people
  14. GuardleyOptimistic, you got to take those pills, just start and the sooner this whole thing well be done!
  15. Have you seen great improvement in your skin with this amnesteen? How much cheaper is it than accutane? I am currently on accutane, it's been a month and i have some bumps on my neck.
×